# SDR PG92004F001

- Difficulty date: March 2, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N911KR
- Make and model: Snias AS350BA
- Aircraft serial: 2094
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spar
- Condition: Cracked
- Part time: 819 hours
- Component: Blade
- Component part number: 355A12004008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS SPAR CRACKED UNIT.
